# SDR UPS07449314

- Difficulty date: February 14, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 90,184 hours, 22,066 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Condition: Damaged
- Location: Bs 1500-1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO LEFT STA 1500-STA 1520 S34L WEB 3 RIBS DAMAGED AT LOWER EDGE AS MARKED.  REPLACED THE 3 RIBS AS PER SRM 51-10-01 PG 9 AND INSTALLED AS PER SRM 51-30-02.
